# SDR UIEA2012081300358

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37562
- Aircraft time: 1,001 hours, 169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE A CEILING EMERGENCY LIGHT AFT BULB FOUND INOPERATIVE.  LAMP REPLACED AND CHECK NORMAL REF AMM 33-51-07.
